# SDR SRAA960709

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923SJ
- Make and model: Lkheed 382E
- Aircraft serial: 4301
- Engine: Allsn 501D22A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Rpm Flux
- Location: Nr 4
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF ROLL FOR FLIGHT 1205 OUT OF COF, NR 4 ENGINE HAD 2 PERCENT RPM FLUX WITH ALL OTHER PARAMETERS FLUXING ALSO, REJECTED TAKEOFF WITHOUT FURTHER INCIDENT.
